Groupe de Brauer non ramifié d’espaces homogènes de tores
[Unramified Brauer group of homogeneous spaces of tori]
Journal de Théorie des Nombres de Bordeaux, Volume 26 (2014) no. 1, pp. 69-83.

Let k be a field, X a smooth, projective k-variety. If X is geometrically rational, there is an injective map from the quotient of Brauer groups Br(X)/Br(k) into the first Galois cohomology group of the lattice given by the geometric Picard group. In this note, where the main attention is on smooth compactifications of homogeneous spaces of algebraic k-tori, we show how under some hypotheses the map is onto, and how one may in some special cases exhibit concrete generators in Br(X). This is applied to the analysis of counterexamples to the local-global principle for norms in biquadratic extensions of number fields.

Soient k un corps et X une k-variété projective et lisse. Si X est géométriquement rationnelle, on dispose d’une application injective du quotient de groupes de Brauer Br(X)/Br(k) dans le premier groupe de cohomologie galoisienne du réseau défini par le groupe de Picard géométrique de X. Dans cette note on donne des cas où cette application est toujours surjective. Pour les espaces homogènes de certains tores algébriques, on donne des générateurs explicites dans Br(X). On applique cela à l’étude du principe de Hasse pour les normes d’une extension biquadratique de corps de nombres.

Received:
Accepted:
Revised after acceptance:
Published online:
DOI: 10.5802/jtnb.859
Jean-Louis Colliot-Thélène 1

1 C.N.R.S., Université Paris Sud Mathématiques, Bâtiment 425 91405 Orsay Cedex France
@article{JTNB_2014__26_1_69_0,
     author = {Jean-Louis Colliot-Th\'el\`ene},
     title = {Groupe de {Brauer} non ramifi\'e d{\textquoteright}espaces homog\`enes de tores},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {69--83},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {26},
     number = {1},
     year = {2014},
     doi = {10.5802/jtnb.859},
     zbl = {06304181},
     mrnumber = {3232767},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.859/}
}
TY  - JOUR
TI  - Groupe de Brauer non ramifié d’espaces homogènes de tores
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2014
DA  - 2014///
SP  - 69
EP  - 83
VL  - 26
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.859/
UR  - https://zbmath.org/?q=an%3A06304181
UR  - https://www.ams.org/mathscinet-getitem?mr=3232767
UR  - https://doi.org/10.5802/jtnb.859
DO  - 10.5802/jtnb.859
LA  - fr
ID  - JTNB_2014__26_1_69_0
ER  - 
%0 Journal Article
%T Groupe de Brauer non ramifié d’espaces homogènes de tores
%J Journal de Théorie des Nombres de Bordeaux
%D 2014
%P 69-83
%V 26
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.859
%R 10.5802/jtnb.859
%G fr
%F JTNB_2014__26_1_69_0
Jean-Louis Colliot-Thélène. Groupe de Brauer non ramifié d’espaces homogènes de tores. Journal de Théorie des Nombres de Bordeaux, Volume 26 (2014) no. 1, pp. 69-83. doi : 10.5802/jtnb.859. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.859/

[1] R. de la Bretèche et T. Browning, Contre-exemples au principe de Hasse pour certains tores coflasques, J. Théor. Nombres Bordeaux, 26 (2014), 25–44.

[2] J.W.S. Cassels et A. Fröhlich, Exercise 5, p. 360, Algebraic Number Theory, Academic Press, London, 1967. | MR: 215665

[3] J.-L. Colliot-Thélène, R. Parimala et V. Suresh, Lois de réciprocité supérieures et points rationnels, arXiv :1302.2377 [math.AG]

[4] J.-L. Colliot-Thélène et J.-J. Sansuc, La R-équivalence sur les tores, Ann. Sci. Éc. Norm. Sup. 4ème Série 10 (1977) 175–229. | Numdam | MR: 450280 | Zbl: 0356.14007

[5] J.-L. Colliot-Thélène et J.-J. Sansuc, La descente sur les variétés rationnelles, II. Duke Math. J. 54 (1987) 375–492. | MR: 899402 | Zbl: 0659.14028

[6] J.-L. Colliot-Thélène et J.-J. Sansuc, Principal homogeneous spaces under flasque tori : applications, Journal of Algebra 106 (1987) 148–205. | MR: 878473 | Zbl: 0597.14014

[7] J.-L. Colliot-Thélène, D. Harari et A. N. Skorobogatov, Valeurs d’un polynôme à une variable représentés par une norme, in “Number Theory and Algebraic Geometry", Miles Reid et Alexei Skorobogatov éd., London Mathematical Society Lecture Notes series 303 (2003) 69–89. | Zbl: 1087.14016

[8] P. Gille et T. Szamuely, Central simple algebras and Galois cohomology, Cambridge Studies in Advanced Mathematics 101, Cambridge University Press (2006). | MR: 2266528 | Zbl: 1137.12001

[9] J.-J. Sansuc, Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, Journal für die reine und angew. Math. (Crelle) 327 (1981) 12–80. | MR: 631309 | Zbl: 0468.14007

[10] J.-J. Sansuc, À propos d’une conjecture arithmétique sur le groupe de Chow d’une surface rationnelle, Séminaire de théorie des nombres de Bordeaux 1981–1982, exposé no. 33 (14 mai 1982). | MR: 695346 | Zbl: 0538.14002

[11] D. Wei, On the equation N K/k (Ξ)=P(t), arXiv :1202.4115v2 [math.NT].

[12] D. Wei, The unramified Brauer group of norm one tori, preprint 2012, arXiv :1202.4714v3 [math.NT]. | MR: 3161109

[13] E. Witt, Über ein Gegenbeispiel zum Normensatz, Math. Z. 39 (1935) 462–467. Gesammelte Abhandlungen, Springer 1998, 63–68. | MR: 1545510 | Zbl: 0010.14901

Cited by Sources: